# SDR USAA920081354

- Difficulty date: July 1, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 51,334 hours, 34,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT -MAJOR- Q3 CHECK- LEVEL 2 CORROSION ON INTERCOSTAL STIFFENER, BS 312 - BS 328 RBL 11.  REPLACED INTERCOSTAL STIFFENER, BS 312 - BS 328, RBL 11 IAW B737 SRM 51-10-02.  (B)
